Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Cones of Heegner divisors


Authors: Jan Hendrik Bruinier and Martin Möller
Journal: J. Algebraic Geom. 28 (2019), 497-517
DOI: https://doi.org/10.1090/jag/734
Published electronically: April 11, 2019
MathSciNet review: 3959069
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the cone of primitive Heegner divisors is finitely generated for many orthogonal Shimura varieties, including the moduli space of polarized $ K3$-surfaces. The proof relies on the growth of coefficients of modular forms.


References [Enhancements On Off] (What's this?)


Additional Information

Jan Hendrik Bruinier
Affiliation: Fachbereich Mathematik, Technische Universität Darmstadt, Schlossgartenstrasse 7, D–64289 Darmstadt, Germany
Email: bruinier@mathematik.tu-darmstadt.de

Martin Möller
Affiliation: Institut für Mathematik, Goethe–Universität Frankfurt, Robert-Mayer-Str. 6–8, 60325 Frankfurt am Main, Germany
Email: moeller@math.uni-frankfurt.de

DOI: https://doi.org/10.1090/jag/734
Received by editor(s): May 21, 2017
Received by editor(s) in revised form: July 9, 2018
Published electronically: April 11, 2019
Additional Notes: The first author was partially supported by DFG grant BR-2163/4-2. Both authors were supported by the LOEWE research unit “Uniformized structures in arithmetic and geometry”.
Article copyright: © Copyright 2019 University Press, Inc.